English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spaces over a category and assembly maps in isomorphism conjectures in K- and L-theory.

MPS-Authors
/persons/resource/persons235135

Davis,  J.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235729

Lück,  W.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Davis, J., & Lück, W. (1998). Spaces over a category and assembly maps in isomorphism conjectures in K- and L-theory. K-Theory, 15, 201-252.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3830-7
Abstract
There is no abstract available